# SDR YENA2021111500768

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 55,041 hours, 19,372 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT 205, EWR-FLL. ODOR OBSERVED SMELLED ON TAXI OUT AND ON DESCENT. SMELL LIKE SHARPIE MARKER IN COCKPIT & CABIN ; ODOR IN THE CABIN WAS ADDRESSED AND APU PLACED ON MEL REF MDDR# 454855 ACCOMPLISHED INFO NOTICE 2017-T015I PERFORMED APU ECS DECONTAMINATION. NO ODOR OBSERVED. REF MDDR 454855 APU INOP DUE TO ODOR IN CABIN RECIRCULATION FILTERS REQUIRE REPLACEMENT. R/R RECIRCULATION FILTERS PER AMM 21-21-41
